Voluntary Recall Alert
|DRAP Alert No
|N0 I/V/ 15-22-05
|18th May, 2022
|1. Pharmacists and Chemists at Distribution, Pharmacies and Medical Stores
2. Healthcare Processionals- Physicians, Pharmacists and Nurses at hospitals and clinics
3. General Public
|Meronem 1g Injection (Intravenous) ,
Batch No. 4A20B27, Expiry Date: August-2022
4A21D29, Expiry Date: December-2023
|M/s. Pfizer Pakistan Limited, Karachi has confirmed from their own sources that there is counterfeit Meronem 1gm Injection bearing Batch No. 4A20B27 and 4A21D29, in the market with similar packaging and appearance of their registered product. Due to this, M/s Pfizer Pakistan Limited has initiated a nation wide voluntary recall of 02 batches of their registered product of same batch numbers from the market up to pharmacies and distribution level. Company may be contacted at M/s Pfizer Pakistan Limited, B-2, S.I.T.E, Karachi-75700, Ph +92 (21) 32570621-5
|Action to be taken
|All Pharmacists and chemists working at distributions and Pharmacies are required to immediately return the stock of above mentioned batches of Meronem 1g injections to the firm, company is also communicating distributors through this letter. Distributors and pharmacies are advised to be vigilant and report any suspected product(s) to the DRAP. Regulatory field force of all federating units (DRAP, Provincial Health Departments and States) have also increased surveillance to ensure the integrity of supply chain.
|Advice for Healthcare Professionals
|DRAP requests increased vigilance within the supply chains of healthcare institutions and hospital pharmacies.
If anyone has used this counterfeit product, or if anyone suffer an adverse reaction/event having used this product batch, it is advised to seek immediate medical advice from a qualified healthcare professional, and to report the incident to Drug Regulatory Authority of Pakistan/National Pharmacovigilance Centre using this link.
All drug products must be obtained from authorized licensed sources. Their authenticity and condition should be carefully checked. Seek advice from a healthcare professional in case of any doubt.